Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MuddyBlonde

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MuddyBlonde

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey! Thanks for the reply! I'm male. The specialist was very confused but came to the conclusion that it was TE with only minor shedding (my hair is very fair so possibly falling out without noticing too much). If I'm 8 months post, when should it start correcting? Cheers
  2. Hi All, 8 months post-accutane and have amazing skin!! Sadly, over the past couple of months I have noticed significant thinning of the hair. My hairline is still in tact but across my the top of my head you can see my scalp!! After seeing a specialist, they deemed that I had Telogen Effluvium but without the hair fall-out? Has anyone been in this situation and/or know a way out of it?
  3. sorry to hear that man. i hope one day you can move past this shitty thing.
  4. Hi all, I am really struggling with the emotional side of my acne particularly since it is starting to turn cystic and pretty severe. My personality is outgoing and meeting new people and having spontaneous adventures are my favourite things. However, over the past couple of weeks my skin has really gotten me down. I no longer want to engage in these activites and when I look into the mirror I feel disgust. I am a 19-year old male who should be having the time of his life but frankly I am
×